Rodrigo A. Pérez
Rodrigo A. Pérez
Підтверджена електронна адреса в math.iupui.edu - Домашня сторінка
Назва
Посилання
Посилання
Рік
Dynamical properties of the repressilator model
O Buse, R Pérez, A Kuznetsov
Physical Review E 81 (6), 066206, 2010
682010
On the growth of iterated monodromy groups
KU Bux, R Pérez
Contemporary Mathematics 394, 61-76, 2006
402006
Existence of limit cycles in the repressilator equations
O BUŞE, A Kuznetsov, RA Pérez
International Journal of Bifurcation and Chaos 19 (12), 4097-4106, 2009
392009
A new partition identity coming from complex dynamics
GE Andrews, RA Pérez
Annals of Combinatorics 9 (3), 245-257, 2005
42005
Quadratic polynomials and combinatorics of the principal nest
RA Pérez
Indiana University mathematics journal, 1661-1695, 2005
32005
A brief but historic article of Siegel
RA Pérez
Notices of the AMS 58 (4), 2011
22011
A count of maximal small copies in Multibrot sets
A Bridy, RA Pérez
Nonlinearity 18, 1945, 2005
22005
Rational Maps of CP^ 2 with No Invariant Foliation
SR Kaschner, RA Perez, RKW Roeder
Bulletin de la Soceiete Mathematique de France, 2015
1*2015
Real saddle-node bifurcation from a complex viewpoint
M Misiurewicz, RA Pérez
Conform. Geom. Dyn 12, 97-108, 2008
12008
Control of cancellations that restrain the growth of a binomial recursion
M Aspenberg, R Pérez
The Journal of Geometric Analysis 25 (3), 1666-1700, 2015
2015
Compositions Versus Cyclic compositions
RA Pérez
2008
Counting kneading sequences
V Chandee, TT Qiu, R Pérez
Cornell University, 2004
2004
У даний момент система не може виконати операцію. Спробуйте пізніше.
Статті 1–12